# SDR FDEA201111064769

- Difficulty date: November 6, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 555
- Aircraft time: 47,982 hours, 18,282 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377818020200
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CHAFED AT C31-C32, STR 43R.  STRIPPED PAINT PER SRM 51-75-20  2. REMAINING THICKNESS IS 0.036" PER NTM 51-10-04  3. NO CRACK FOUND PER NTM 51-10-08  4. ORIGINAL THICKNESS IS 0.063" , OUT OF LIMITS PER SRM 53-10-12/101 PARA 7  5. REPAIRED SKIN PER SRM 53-10-12/201 FIG 216
